Alert archive / Texas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 19, NWS Corpus Christi, TX

May 12, 2011Kleberg County, Texas

NWS Corpus Christi, TX issued this severe thunderstorm warning at May 12, 2011, 3:22 PM CDT for Kleberg County, Texas. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 12, 2011, 3:22 PM CDT (20:22 UTC)
Expired
May 12, 2011, 4:00 PM CDT
In force
38 min
Issued by
NWS Corpus Christi, TX
Area
Storm-based polygon

County Kleberg County, TX

The radar

The Corpus Christi radar (KCRP), 51 km from the middle of the area, began a volume at 20:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 12, 7:52 AM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 8.4 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2011-05-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2980 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2011-05-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 30 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2980 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
458 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
30 m²/s²
0-3 km storm-relative helicity
108 m²/s²
Significant tornado parameter
2.9
Supercell composite
13.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

208 
WUUS54 KCRP 122022
SVRCRP
TXC273-122100-
/O.NEW.KCRP.SV.W.0019.110512T2022Z-110512T2100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
322 PM CDT THU MAY 12 2011

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN KLEBERG COUNTY IN SOUTH TEXAS

* UNTIL 400 PM CDT

* AT 318 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  RIVIERA...OR 9 MILES NORTH OF SARITA...AND MOVING NORTHEAST AT 20
  MPH.

* LOCATIONS IMPACTED INCLUDE...
  RIVIERA BEACH...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

&&

LAT...LON 2727 9782 2740 9788 2755 9745 2737 9738
      2734 9741 2732 9752 2733 9752 2736 9751
      2730 9759 2728 9764 2732 9766 2729 9765
      2727 9770
TIME...MOT...LOC 2022Z 247DEG 18KT 2736 9775

$$

TMT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 12, 2:01 PM CDT, 1 hour 21 minutes earlier.

Area forecast discussion, May 12, 2:01 PM CDT, 1 hour 21 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
201 PM CDT THU MAY 12 2011

.DISCUSSION...DID A QUICK UPDATE TO REMOVE NORTHERN TIER OF
COUNTIES EXCEPT FOR VICTORIA. STILL LIGHT STUFF OUT TO THE
NORTHWEST SO POPS OK FOR NOW. PRODUCTS ARE OUT. GW

&&

.PREV DISCUSSION... /ISSUED 1239 PM CDT THU MAY 12 2011/

DISCUSSION...SEE 18Z AVIATION DISCUSSION.

AVIATION...ONCE THUNDER MOVES THROUGH TERMINALS (HAVE TEMPO +TSRA
WITH VRB WINDS GUSTING TO 40 KNOTS IN TAFS THROUGH AT LEAST
20Z)...SHOULD HAVE VFR CEILINGS DEVELOPING BEHIND SQUALL LINE WITH
SOME REMAINING -TSRA/TSRA BEFORE ACTIVITY MOVES OFFSHORE. MVFR
CONDITIONS WILL DEVELOP BEHIND SQUALL LINE BEFORE 06Z AT EASTERN
TERMINALS...WITH BR DEVELOPING. BASED ON BOUNDARY LAYER WINDS
(LIGHT) AND EXPECTED WET GROUNDS...WILL LIKELY GET FOG TOWARD 12Z
WITH 1/2SM-1SM FOG KVCT AND KALI...AND MVFR BR AT KLRD AND KCRP.
CIGS ALSO EXPECTED TO BE AOB 1000 FEET BY 12Z. CONDITIONS SHOULD
IMPROVE TO VFR BY END OF TAF FORECAST (ROUGHLY AROUND 16Z)...WITH
WINDS GENERALLY LIGHT BUT PROBABLY MORE TO THE NORTH.

PREV DISCUSSION... /ISSUED 1045 AM CDT THU MAY 12 2011/

DISCUSSION...INCREASED POPS ALL BUT THE SOUTHEAST...AS CONVECTIVE
LINE WILL MOVE THROUGH MOST IF NOT ALL OF SOUTH TEXAS TODAY. ALSO
INCLUDED LOCALLY HEAVY RAINFALL IN ZONES. WE SHALL HAVE TO SEE THE
PROGRESS OF THE LINE BY LATE AFTERNOON TO DETERMINE POPS FOR
TONIGHT...SO HAVE HELD OFF ON ANY UPDATES AFTER THIS AFTERNOON.
NEW NAM IS KEEPING MOISTURE AROUND LONGER FOR FRIDAY OVER THE
SOUTHEAST...WILL SEE WHAT THE NEW GFS HAS BUT FEELING STILL IS
THAT DRIER AIR WILL TAKE OVER. PRODUCTS UPDATED.

MARINE...INCLUDED SCEC FOR ALL MARINE INTERESTS DUE TO WINDS NEAR
THE COAST AND SEAS OFFSHORE. EXTENDED HIGHER SEAS INTO TONIGHT.
INCREASED POPS FOR OFFSHORE WATERS JUST A BIT. WILL WATCH WINDS AS
RUC13/NAM12 SHOWING SCA WINDS OVER NEARSHORE THIS AFTERNOON. COULD
HAPPEN ESPECIALLY IF RISE/FALL COUPLET DEVELOPS LATER TODAY BUT RATHER
WAIT ON THAT.

PREV DISCUSSION... /ISSUED 855 AM CDT THU MAY 12 2011/

DISCUSSION...PRODUCTS HAVE BEEN UPDATED FOR WATCH. INCREASED POPS
AND QPF OVER THE AREA...AS CONVECTION LIKELY TO MAKE IT SOUTH.
WILL UPDATE OTHER THINGS AS NEEDED...BUT FOR NOW THAT IS ALL THAT
IS REQUIRED.

PREV DISCUSSION... /ISSUED 701 AM CDT THU MAY 12 2011/

DISCUSSION...SEE 12Z AVIATION DISCUSSION BELOW.

AVIATION...ALL TERMINALS WILL BE MVFR FOR THE BETTER PART OF THE
MORNING THRU THE AFTERNOON. A LINE OF STRONG TO SEVERE
THUNDERSTORMS WILL BE MOVING THROUGH SOUTH TEXAS THIS MID MORNING
THROUGH MID AFTERNOON (16Z TO 22Z). SOME OF THESE STORMS MAY BE
CAPABLE OF PRODUCING LOCALIZED GUSTY WINDS IN EXCESS OF 35 AND
LARGE HAIL. AVIATORS SHOULD BE AWARE OF STRONG UPDRAFTS ASSOCIATED
WITH THE THUNDERSTORMS AS WELL AS OUTFLOW BOUNDARIES THAT COULD
PRODUCE GUSTY WINDS. SOME THUNDERSTORMS WILL LINGER THROUGH THE
EVENING HOURS WITH CIGS AFTER 03Z LOWERING TO IFR LEVELS THROUGH 12Z.

PREV DISCUSSION... /ISSUED 448 AM CDT THU MAY 12 2011/

SHORT TERM (TODAY THROUGH FRIDAY)...TSTMS QUICKLY COMMENCED NORTH
OF DEL RIO THIS EARLY MORNING. OUTFLOW FROM PREVIOUS EVENING
CONVECTION ACROSS CENTRAL AND SOUTH CENTRAL TEXAS MIGRATED SOUTH
AND WEST INTO THE THE NORTHERN COASTAL PLAINS AND THEN INTO THE
NORTHERN AND SOUTHERN RIO GRANDE PLAINS. THIS BOUNDARY IN CONCERT
WITH STRENGTHENING UPPER LEVEL JET AND DECREASING CAP OVER THE FAR
WEST BRUSH COUNTY LENDS TO ELEVATED CHANCES OF CONVECTION ACROSS
THE RIO GRANDE PLAINS THIS EARLY MORNING AND NW OF HIGHWAY 59 BY
LATE MORNING AS UPSTREAM CONVECTION WORKS ITS WAY SOUTHWARD INTO
WEAK THETA-E RIDGE. HEIGHTENED CAPES (AROUND 3000 J/KG) COMBINED WITH
LIMITED CIN DECIDED TO GO WITH CHANCE POPS WITH SEVERE MENTIONED
ACROSS THE NORTHERN TIER OF THE CWA. COUPLE OF MODELS INDICATE
THAT STRONGEST CONVECTION SHOULD REMAIN ALONG THE NORTHERN
PRECIPICE OF THE CWA. SEVERE THUNDERSTORM WATCH 287 IS IN EFFECT
UNTIL 10 AM FOR LASALLE COUNTY (15Z). FURTHER SE TOWARD THE
SOUTHERN COASTAL BEND...THE CAP STILL IS PRETTY STRONG BUT SHOULD
SLOWLY ERODE THIS AFTERNOON FOR LOW END CHANCE OF SHWRS AND TSTMS.
THE SOUTHERN PORTION OF MID LEVEL TROF AXIS WILL SWING THROUGH CWA
THIS EVENING WITH SOME LINGERING CONVECTION OVER THE CWA AS
ANOTHER WEAK VORT LOBE TRANSITIONS ACROSS SOUTH TEXAS. LINGERING
CONVECTION FROM THURSDAY EVENING SHOULD MOVE EAST ALONG THE
IMMEDIATE COAST INTO THE COASTAL WATERS AFTER MIDNIGHT AS THE BEST
UPPER LEVEL DYNAMICS SHIFTS EAST. DRIER AIR WILL START FILTERING
INTO THE THE AREA ON FRIDAY. GOOD MID LEVEL AND SLOWER LOW LEVEL
DRYING OCCURS FRIDAY...AND ANY RESIDUAL RAINFALL WILL BE WELL
OFFSHORE FRIDAY MORNING AS AS UPPER LOW MOVES EAST AND UPPER RIDGE
BEGINS TO TAKE OVER. WENT A TAD WARMER THAN MODEL GUIDANCE FRIDAY
DUE TO THE NWLY FLOW ALOFT.

LONG TERM (FRIDAY NIGHT THROUGH WEDNESDAY)...UPPER LEVEL TROUGH
CONTINUES TO MOVE TO EAST OF THE AREA FRIDAY NIGHT WHICH FORCES A
COLD FRONT THROUGH THE CWA.  MODEL CONSENSUS BRINGS THE FRONT
THROUGH THE AREA BETWEEN 03Z AND 09Z ON SATURDAY.  NORTHERLY WINDS
AND MUCH DRIER AIR WILL FILTER INTO THE COASTAL BEND BY SATURDAY AND
PROVIDE A WELCOME RELIEF TO THE HUMID CONDITIONS OF LATE.  AFTERNOON
RELATIVE HUMIDITY VALUES ACROSS THE BRUSH COUNTRY WILL BE BELOW 30
PERCENT OVER THE WEEKEND...HOWEVER WEAK WINDS WILL PREVENT CRITICAL
FIRE WEATHER CONDITIONS.  A SHORTWAVE MOVING THROUGH THE EASTERN US
TROUGH ON MONDAY WILL REINFORCE THE SURFACE HIGH PRESSURE TO THE
NORTH OF THE CWA.  THUS...EXPECT A CONTINUATION OF NORTH TO
NORTHEASTERLY FLOW AT THE SURFACE.  WENT A FEW DEGREES BELOW MOS FOR
LOWS OVER THE WEEKEND AS SKIES WILL BE CLEAR AND WINDS WILL BE
LIGHT.  AS HIGH PRESSURE SLIDES OFF TO THE EAST ON TUESDAY...SURFACE
WINDS WILL VEER TO THE EAST AND SOUTHEAST.  THERE WILL BE A MORE
NOTICEABLE INCREASE IN SURFACE MOISTURE ON WEDNESDAY AS ONSHORE FLOW
INCREASES IN RESPONSE TO A DIGGING UPPER LEVEL TROUGH INTO THE
INTERMOUNTAIN WEST AND RESULTING SURFACE CYCLOGENESIS OVER THE
PLAINS.

&&

.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI    85  76  92  67  87  /  80  40  10  10   0
VICTORIA          86  72  91  60  86  /  80  40  20   0   0
LAREDO            88  76 102  71  94  /  80  30  10  10   0
ALICE             88  74  96  65  90  /  70  40  10  10   0
ROCKPORT          84  75  89  67  84  /  70  40  10  10   0
COTULLA           86  73  95  64  91  /  90  30  10   0   0
KINGSVILLE        88  75  96  66  89  /  70  40  10  10   0
NAVY CORPUS       84  76  88  70  83  /  70  40  10  10   0

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...NONE.

&&

GW/86...GRIDS
Hazardous weather outlook, May 12, 9:06 AM CDT, 6 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
906 AM CDT THU MAY 12 2011

GMZ230-235-250-255-270-275-TXZ229>234-239>247-131415-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
906 AM CDT THU MAY 12 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR ALL OF SOUTH TEXAS
THROUGH 3 PM THIS AFTERNOON. THE MAIN THREATS WILL BE LARGE HAIL
AND DAMAGING WINDS AS A LINE OF STRONG TO SEVERE THUNDERSTORMS
MOVE THROUGH SOUTH TEXAS TODAY. SOME OF THESE STORMS MAY BE
CAPABLE OF PRODUCING LOCALIZED DAMAGING WINDS AND LARGE
HAIL. AN ISOLATED AND BRIEF TORNADO CANNOT BE RULED OUT.

THERE IS A CHANCE FOR LINGERING THUNDERSTORMS DURING THE EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SMALL CRAFT ADVISORY CONDITIONS ARE POSSIBLE OVER THE OFFSHORE
WATERS ON SATURDAY MORNING AS A COLD FRONT PUSHES THROUGH THE AREA
WITH NORTHERLY WINDS BEHIND IT.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS REQUIRED OVER SOUTH TEXAS TODAY.

SCC

In the hours before

Local storm report, May 12, 12:47 PM CDT, 2 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1247 PM CDT THU MAY 12 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1242 PM     HEAVY RAIN       LAREDO                  27.53N 99.49W
05/12/2011  M1.50 INCH       WEBB               TX   TRAINED SPOTTER

            1.5 INCHES OF RAIN IN 30 MINUTES.

&&

GRANTHAM
Local storm report, May 12, 1:09 PM CDT, 2 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
109 PM CDT THU MAY 12 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1252 PM     FLASH FLOOD      2 N LAREDO              27.56N 99.49W
05/12/2011                   WEBB               TX   TRAINED SPOTTER

            FLOODING NEAR INWOOD ROAD AND DEL MAR.

&&

CB
Local storm report, May 12, 1:54 PM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
154 PM CDT THU MAY 12 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 PM     HAIL             LAREDO                  27.53N 99.49W
05/12/2011  E0.75 INCH       WEBB               TX   FIRE DEPT/RESCUE

            DIME SIZE HAIL ON THE NORTH SIDE OF LAREDO NEAR SHILOH.

&&

CB
Local storm report, May 12, 1:59 PM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
159 PM CDT THU MAY 12 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0150 PM     TSTM WND DMG     PORT LAVACA             28.61N 96.62W
05/12/2011                   CALHOUN            TX   EMERGENCY MNGR

            INITIAL REPORT OF WIND DAMAGE NEAR TRAVIS MIDDLE SCHOOL
            IN PORT LAVACA.

&&

RG
Local storm report, May 12, 3:09 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
309 PM CDT THU MAY 12 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     HAIL             3 W KINGSVILLE          27.51N 97.91W
05/12/2011  M0.75 INCH       KLEBERG            TX   TRAINED SPOTTER

            SPOTTER REPORTS PENNY SIZED HAIL 2 MILES WEST OF THE
            NAVAL AIR STATION.

&&

CB
Special weather statement, May 12, 3:17 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
317 PM CDT THU MAY 12 2011

TXZ242-122100-
KLEBERG-
317 PM CDT THU MAY 12 2011

...A STRONG THUNDERSTORM WAS AFFECTING KLEBERG COUNTY...

AT 313 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR RIVIERA...OR 7 MILES NORTH OF SARITA...
MOVING NORTHEAST AT 15 MPH.

THIS STORM WILL BE NEAR...
  4 MILES NORTHWEST OF RIVIERA BEACH BY 340 PM CDT.

DIME SIZE HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WINDS AROUND
50 MPH ARE EXPECTED WITH THIS STORM.

TMT

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 12, 9:27 AM CDTSevere Thunderstorm WarningCRPLa Salle, Webb63 min
May 12, 10:29 AM CDTSevere Thunderstorm WarningCRPLa Salle, McMullen, Webb61 min
May 12, 11:30 AM CDTSevere Thunderstorm WarningCRPLa Salle, Webb60 min
May 12, 12:09 PM CDTFlash Flood WarningCRPWebb111 min
May 12, 12:29 PM CDTSevere Thunderstorm WarningCRPWebb41 min
May 12, 1:02 PM CDTSevere Thunderstorm WarningCRPAransas, Bee, Nueces, Refugio, San Patricio58 min
May 12, 1:05 PM CDTSpecial Marine WarningCRP3 hr
May 12, 1:23 PM CDTSevere Thunderstorm WarningCRPAransas, Calhoun, Refugio, Victoria52 min
May 12, 1:49 PM CDTSpecial Marine WarningCRP3 hr
May 12, 2:35 PM CDTAreal Flood AdvisoryCRPNueces115 min
May 12, 3:08 PM CDTAreal Flood AdvisoryCRPKleberg112 min
May 12, 3:54 PM CDTSpecial Marine WarningCRP2 hr
May 12, 3:57 PM CDTSevere Thunderstorm WarningCRPKleberg37 min
May 12, 4:35 PM CDTSpecial Marine WarningCRP115 min
May 12, 5:48 PM CDTSpecial Marine WarningCRP57 min

Nearby

Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.